MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMI

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMI
Model Number 01.26.2858MHC
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 january 2020: lot 1902877: (b)(4) items manufactured and released on 21-jun-2019.Expiration date: 2025-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery and was implanted with competitor items.The date of the primary surgery is unknown.Subsequently on (b)(6) 2019, the patient came in due to metallosis in the hip.The surgeon revised the patient with a medacta liner.Presently, on (b)(6) 2020, about 2 months after primary, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the competitor head and medacta liner.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMI
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9675221
Report Number3005180920-2020-00023
Device Sequence Number2837115
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2025
Device Model Number01.26.2858MHC
Device Catalogue Number01.26.2858MHC
Device Lot Number1902877
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;